# SDR SWAA2023101802745

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS AREAS OF LIGHT SURFACE CORROSION FROM BS 787+16 THROUGH BS 847-9.<[01] REMOVED CORROSION AFT CARGO DOOR THRESHOLD WEB FROM BS 787+16 THROUGH BS 847-9. ORIGINAL THICKNESS IS 0.050?; MATERIAL LOSS IS 0.010?; MAX ALLOWED IS 0.005?; REMAINING THICKNESS IS 0.040? FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1;[02] REMOVED DISCREPANT AFT CARGO THRESHOLD WEB IAW SRM 51-40-02;[03] LOCATED AND DRILLED AFT CARGO DOOR THRESHOLD WEB PER SRM 51-40-05; COUNTERSINK PER SRM 51-40-08; TREAT AND PRIME BARE METAL PER 51-20-01;[04] VERIFIED CORRECTIVE ACTIONS #1; #2 AND #3. INSPECTION C/W.;[05] REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD WEB PER SRM 51-10-02 AND SRM 51-40-02-0G-0-B00069;[06] INSPECTED THE WORK PERFORMED ON C/A #5; NO DEFECTS NOTED.
